[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.166.74.94. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Correspondence
September 2005

Rosaceiform Dermatitis as a Complication of Treatment of Facial Seborrheic Dermatitis With 1% Pimecrolimus Cream

Arch Dermatol. 2005;141(9):1168. doi:10.1001/archderm.141.9.1168

Antille et al1 recently reported a case of rosaceiform dermatitis as a complication of treatment of inflammatory dermatoses with topical tacrolimus. We report a case of rosaceiform dermatitis as a complication of treatment of facial seborrheic dermatitis with 1% pimecrolimus cream.

A 36-year-old man was referred for evaluation of moderate facial seborrheic dermatitis. The patient applied 0.05% fluticasone propionate cream twice daily to his left cheek and 1% pimecrolimus cream twice daily to his right cheek to determine effectiveness and his own preference. He returned 4 days later for reevaluation because of an erythematous papulopustular rosaceiform eruption confined to his right cheek where he had applied the 1% pimecrolimus cream. The dermatitis was noticeably absent from the contralateral cheek where the seborrheic dermatitis had mostly resolved. The rosaceiform dermatitis resolved approximately 7 days after cessation of the treatment with 1% pimecrolimus cream and initiation of 50 mg of minocycline hydrochloride twice daily. The patient denied any previous history of rosacea. No other studies or testing were performed.

First Page Preview View Large
First page PDF preview
First page PDF preview
×